# SDR DALA2017061204717

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 68,184 hours, 22,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMING HANDLE INOPERATIVE. THE ARMING HANDLE WAS ADJUSTED AND OPS CHECKED GOOD IAW AMM 52-12.
